Translator Disclaimer
2022 On Caristi fixed point theorem for set-valued mappings
Karim Chaira, Soumia Chaira, Samih Lazaiz
Topol. Methods Nonlinear Anal. 59(1): 153-161 (2022). DOI: 10.12775/TMNA.2021.030

Abstract

The aim of this paper is to discuss Penot's problem on a generalization of Caristi's fixed point theorem. We settle this problem in the negative and we present some new theorems on the existence of fixed points of set-valued mappings in ordered metric spaces and reflexive Banach spaces.

Citation

Download Citation

Karim Chaira. Soumia Chaira. Samih Lazaiz. "On Caristi fixed point theorem for set-valued mappings." Topol. Methods Nonlinear Anal. 59 (1) 153 - 161, 2022. https://doi.org/10.12775/TMNA.2021.030

Information

Published: 2022
First available in Project Euclid: 23 March 2022

Digital Object Identifier: 10.12775/TMNA.2021.030

Keywords: Caristi fixed point theorem , ordered metric spaces , Reflexive Banach spaces , set-valued mappings

Rights: Copyright © 2022 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 1 • 2022
Back to Top